# SDR TRAX200800626

- Difficulty date: May 13, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 1,210,051 hours, 10,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AFT OF RT EMERGENCY EXIT INOP.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT SEGEMENT NR 11 IAW AMM 33-51-01. OPS CHECK GOOD. (B)
